# SDR CA130918011

- Difficulty date: September 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: C14135CA
- Condition: Failed
- Location: Pitot Head
- Part time: 5,291 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF AT 50KTS, DUE PITOT HEAT 2 FAILURE.  CAUTION ILLUMINATED ON T/O ROLL APPROXIMATELY 50KTS.  T/O REJECTED WITH MINIMAL BRAKING AND RWY VACATED. TAXIED BACK ON TO STAND.  NO ADVERSE EFFECTS TO CREW OR PASSENGERS, NR 2 PITOT HEAD REPLACED.
